# SDR CA030416005

- Difficulty date: April 16, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: SB8208102
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NEW SEALS HAVE BEEN FOUND TO BE LEAKING FROM NEW. THESE ARE A NEW P/N RELEASED BY SIKORSKY AND SEVERAL CUSTOMER COMPLAINTS HAVE BEEN RECEIVED. NEW SEALS FOUND IN THE MAIN GEARBOX HAVE ALSO LEAKED UPON TEST OR SUBSEQUENT FIELD USE.
